# SDR C2XA02CL175

- Difficulty date: August 25, 2002
- Submitted: August 26, 2002
- Operation: Air carrier
- Aircraft: N11544
- Make and model: Emb EMB-145LR
- Aircraft serial: 145557
- Engine: Allsn AE3007A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Engine
- Part number: 23070401
- Part serial: CAE312023
- Condition: Out Of Tolerance
- Part time: 1,498 hours, 1,069 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT# 3198 THE CREW REPORTED THE #1 ENGINE OIL PRESSURE EXCEEDED LIMITS IN CLIMBOUT.MAINTENANCE INSPECTED AND REMOVED AND REPLACED THE #1 ENGINE.OPERATIONAL CHECKS WERE GOOD.
